Czechoslovak Mathematical Journal

Vol. 64, No. 4, 2014 · Contents


Ioan Florin Bugariu:
Uniform controllability for the beam equation with vanishing structural damping

Changjiang Bu, Wenzhe Wang, Jiang Zhou, Lizhu Sun:
On block triangular matrices with signed Drazin inverse

Shiyin Zhao, Jing Wang, Hui-Xiang Chen:
Quasitriangular Hopf group algebras and braided monoidal categories

Roman Urban:
Equidistribution in the dual group of the $S$-adic integers

Somayeh Bandari, Kamran Divaani-Aazar, Ali Soleyman Jahan:
Pretty cleanness and filter-regular sequences

Constantin Călin, Mircea Crasmareanu:
Slant and Legendre curves in Bianchi-Cartan-Vranceanu geometry

Włodzimierz M. Mikulski:
On principal connection like bundles

Yan Lu, Yue Ping Zhu:
Boundedness of some sublinear operators and commutators on Morrey-Herz spaces with variable exponents

Junping Liu, Changguo Wei:
Unital extensions of $AF$-algebras by purely infinite simple algebras

Jung-Jo Lee:
On the ranks of elliptic curves in families of quadratic twists over number fields

Baoling Guan, Liangyun Chen, Yao Ma:
Some necessary and sufficient conditions for nilpotent $n$-Lie superalgebras

Mingqiang An, Hong-Jian Lai, Hao Li, Guifu Su, Runli Tian, Liming Xiong:
Two operations on a graph preserving the (non)existence of 2-factors in its line graph

Kwang-Soon Park, Bayram Şahin:
Semi-slant Riemannian maps into almost Hermitian manifolds

Lenny Jones:
Generalizing a theorem of Schur

Nina A. Chernyavskaya, Leonid A. Shuster:
Methods of analysis of the condition for correct solvability in $L_p (\mathbb R)$ of general Sturm-Liouville equations

Mario Petrich:
Characterizing pure, cryptic and Clifford inverse semigroups

Milan Zlatanović, Irena Hinterleitner, Marija Najdanović:
Geodesic mapping onto Kahlerian spaces of the first kind

Bruno M. Braga:
On the complexity of some classes of Banach spaces and non-universality


[Contents of Czechoslovak Mathematical Journal]